CureZone   Log On   Join
Too much Vitamin A can lead to EC?
 

Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


More
More
andrexr3 Views: 1,396
Published: 9 years ago
 

Too much Vitamin A can lead to EC?


Hey wazzup everybody! lol

I just wanna remember my EC starts, and tell my theory!

I've had oral peeling for about 3 years, I think it was because the paste I used to wash my mouth, my lips wasn't good, the paste irritated my lips, I had a red point that came from nothing and sometimes got a little bigger, my lips always had a dark red color, but no problems at all

One day I stated to notice that a little part that is outside my mouth, in the division with the face skin started to peel, It continue like that for about 15 days

In this period I was taking Centrum for about 2 or 3 months

In a beautiful day my whole lips starter to turn white in water contact, I couldnt even talk, I was expecting problems in my vision too!

I did a derm treatment that helped a little, so thinking about what caused this I realized 2 things: Candida or too much vitamin A

6 weeks of bad peeling, so... I stopped the vitamins, changed my diet and my lips healed like magic! I was so happy! I was so close to that girl........

Another beaultiful day I decided to take Accuvit to see if it helps my eye problem, a powerful multivitamins, the next day my mouth got ultra inflamed, big dark red, inside my mouth I got a wound that is not cured yet(2 or 3 months ago)... I don't know for sure it was herpes or a reaction to the vitamins, after that I stopped using the Bepanthol that I was using, my lips where like cured! but its slowly got back to peeling... I started to moisturize again after that...

I decided to stop those creepy vitamins and my contition got a little better, almost no more problems with food contact, the problem in my eye got a little better after stopping the vitamins too

I did more than 20 types of blood exam and everything was OK, now I will do a spit test, and more 15 blood exams, the vitamin A, B12 and others

So just be careful! Taking vitamins can really worse the situation, if you're doing this, it may be a very bad idea!

What do you think about this too much vitamin A!?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.188 sec, (1)